birth control

Dominique - posted on 08/26/2009 ( 4 moms have responded )

16

49

1

what is a good birth control, pills make me sick, the depo shot made me gain weight plus i never stopped having a period. any suggestions

4 Comments

View replies by

April - posted on 08/26/2009

3

8

1

It didnt make me have heavy periods at all. After the third week of it being in you take it out and in about two day you will have your period. Mine for the first day is heavy but lightens up after that. than you just put it back in on your scheduled day. You get theses little stickers with the nuva ring that you put on your calender so you rememeber when you put it in and take it out.

Dominique - posted on 08/26/2009

16

49

1

does it make you have heavy periods at first because do to the depo i have to take pills to regulate my periods?

April - posted on 08/26/2009

3

8

1

I have had the same problems with the pills. They made me really sick. I am on the Nuva ring. I think it is awesome. You have in it for 3 wks than out for a week. It only releases hormones to that area so your whole body doesnt have deal with all the hormones. It is easy to remember and it regulates you periods. I only have a period for three days out of the month. Its is great!!!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms